Dear Doc. my 10 month ,11 days old girl baby got high fever & febrile seizure for that got test for MRI brain, EEG & ultra sound scan. got reports are normal. now we are giving antibiotic ( Taxim o 3ml 1-0-1). below are my doubts. 1) are there any side effects for giving antibiotic frequently? 2) passing urine more frequently, is it normal? 2) any other advice, please
Like the answers? Chat privately with the doctor of your choice
Hi.... Febrile seizures are convulsions that occur in a child who is between three months and six years of age... If the seizure is prolonged or accompanied by a serious infection or if the source of the infection can't be determined, then your child will be prescribed with the antibiotics.... Usually antipyretics are enough for febrile seizures along with the tepit sponging.... Passing urine more frequently are rare side effects of antibiotics....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.